MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9584
Medical Device Problem Codes Failure to Advance (2524); Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: fg,promus premier,us, mr 3.00x16mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found stent damage.The damage was noted to the 3 most proximal stent strut rows with struts lifted and pulled back distally.Struts of most distal stent stut row lifted and flared outwards.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was within max crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple kinks.A visual and tactile examination of the shaft polymer extrusion found no issues.An examination (visual and via scope) found tip damage.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 15may2019.It was reported that crossing difficulties were encountered and the balloon as bulging at the ends of the stent.A 3.00x16mm promus premier drug-eluting stent was advanced but failed to cross the lesion.The device was removed after several attempts and upon inspection, it was noted that the balloon was bulging at the end of the stent.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed stent damage.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8682864
Report Number2134265-2019-06624
Device Sequence Number16708486
Product Code NIQ
UDI-Device Identifier08714729844730
UDI-Public08714729844730
Combination Product (Y/N)N
Initial Reporter CountryTD
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2020
Device Model Number9584
Device Catalogue Number9584
Device Lot Number0023026810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR